MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number HGK0012-40
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was returned for evaluation.A mismatch between the returned graft (woven graft, length 15 cm, diameter 30 mm) and its labeling (knitted graft, length 40 cm, diameter 12 mm) was confirmed.A non-conforming report has been initiated in order to identify the root cause and take appropriate corrective actions.The investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
During the preparation of a procedure on (b)(6) 2017, it was reported that the diameter of the graft was significantly greater than labeled on the package.The device was not used and was returned for evaluation.
 
Additional Manufacturer Narrative
The conducted investigation concludes that the root cause is a product mix-up.The suspected device located in (b)(4) was returned as part of a recall.No other product was involved in this issue.

Brand Name
HEMAGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6676442
Report Number1640201-2017-00020
Device Sequence Number816209
Product Code DSY
UDI-Device Identifier00384401014249
UDI-Public00384401014249
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2020
Device Model NumberHGK0012-40
Device Catalogue NumberHGK0012-40
Device Lot Number16A28
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1